MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735667
Medical Device Problem Codes Application Program Problem (2880); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735521, serial/lot #: (b)(6), udi#: (b)(4); product id: 9735821r, serial/lot #: (b)(6).H3: a manufacturer representative went to the site to test the equipment.In summary, the side emitter and electromagnetic controller were replaced.Codes fdm b01, fdr c02, fdc d02 are applicable to this analysis.D9, h2, h3: the hardware (9735521) was returned and analysis was performed.The housing was coming apart.Otherwise, the component f unctioned normally.Codes fdm b01, fdr c07, fdc d02 are applicable to this analysis.The hardware (9735821r) was returned and analysis was performed.The returned positioning sensor unit (psu) had scratches on the housing and lenses.A check of the event log showed intermittent firmware incompatibility dating back to oct 2020.There was a battery voltage low message along with bump detected and storage temperature exceeded.The psu failed an accuracy test (aak) at.732mm with a passing threshold of.250mm.Codes fdm b01, fdr c02, fdc d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that localizer faulted was intermittently displayed and the side emitter was replaced.Side emitter cable seemed suspect. there was no patient involvement.The cable on the side emitter was kinked.
 
Additional Manufacturer Narrative
H2) correction: the following concomitant product was excluded from the initial regulatory report (1723170-2025-03861) and should have been included: "continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735824, serial/lot #: unknown,." please see the additional codes section for annex g code associated with product id: 9735824.H2) correction: the following work order statement was submitted on the initial regulatory report, "h3: a manufacturer representative went to the site to test the equipment.In summary, the side emitter and electromagnetic controller were replaced.Codes fdm b01, fdr c02, fdc d02 are applicable to this analysis." this statement should have been as follows: "h3: a manufacturer representative went to the site to test the equipment.In summary, the camera, electromagnetic side mount, and controller were replaced.Codes fdm b01, fdr c02, fdc d02 are applicable to this analysis." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735824r, lot/serial #: (b)(6) h3) the controller was returned for analysis.The reported problem could not be duplicated.The controller was connected to the lat system for over two hours and successfully tracked instruments with the localizer status displaying green status.Controller functioned normally without failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23708266
Report Number1723170-2025-03861
Device Sequence Number10649599
Product Code HAW
UDI-Device Identifier00643169876972
UDI-Public(01)00643169876972(11)190911
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735667
Device Catalogue Number9735667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/01/2025
01/15/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/23/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown